# SDR CA970421037

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Transmitter
- Part number: 9580113720
- Condition: Erroneous
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TORQUE GAUGE SPINS BACKWARDS.  GAUGE EXORCISED AND TRANSMITTER CHANGED.
